MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RADICAL-7; OXIMETER

MASIMO - 15750 ALTON PKWY RADICAL-7; OXIMETER
Model Number 9500
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: device evaluation is anticipated.When the device is evaluated or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the radical-7 "powers off by itself." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned radical-7 was evaluated.The device powered on via battery and ac power, however, after booting up, the device powered off by itself and a watchdog alarm was triggered.This was caused by a short in two pins of the u21 component on the instrument board.E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).
 
Event or Problem Description

Brand Name
RADICAL-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24338027
Report Number3019388613-2026-00042
Device Sequence Number9754475
Product Code DQA
UDI-Device Identifier00843997008358
UDI-Public(01)00843997008358(11)141113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown